×

zbMATH — the first resource for mathematics

Fast evaluation of holonomic functions near and in regular singularities. (English) Zbl 0982.65024
The author obtains efficient algorithms for the evaluation of holonomic functions, which satisfy a linear differential equation \(Lf= 0\), near and in singular points where the differential operator \(L\) is regular or quasi-regular.
Reviewer: R.S.Dahiya (Ames)

MSC:
65D20 Computation of special functions and constants, construction of tables
34M35 Singularities, monodromy and local behavior of solutions to ordinary differential equations in the complex domain, normal forms
65E05 General theory of numerical methods in complex analysis (potential theory, etc.)
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
65L05 Numerical methods for initial value problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balser, W., From divergent power series to analytic functions, (1994), Springer-Verlag Berlin · Zbl 0810.34046
[2] Birkhoff, G., Singular points of ordinary differential equations, Trans. am. math. soc., 10, 436-470, (1909) · JFM 40.0352.02
[3] Birkhoff, G., Equivalent singular points of ordinary differential equations, Math. ann., 74, 134-139, (1913) · JFM 44.0373.01
[4] Braaksma, B., Multisummability and Stokes multipliers of linear meromorphic differential equations, J. differ. equ., 92, 45-75, (1991) · Zbl 0729.34005
[5] Chen, K., Algebras of iterated path integrals and fundamental groups, Trans. am. math. soc., 156, 359-379, (1971) · Zbl 0217.47705
[6] Chudnovsky, D.; Chudnovsky, G., Computer algebra in the service of mathematical physics and number theory (computers in mathematics, Stanford, CA, 1986), Lecture notes in pure and applied mathematics 125, (1990), Dekker New York, p. 109-232
[7] Della Dora, J.; Discrescenzo, C.; Tournier, E., An algorithm to obtain formal solutions of a linear homogeneous differential equation at an irregular singular point, Eurocal ’82, LNCS 174, (1982), Springer-Verlag Berlin, p. 273-280
[8] Écalle, J., Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, (1992) · Zbl 1241.34003
[9] Écalle, J., Six lectures on transseries, analysable functions and the constructive proof of dulac’s conjecture, (), 75-184 · Zbl 0814.32008
[10] E. Fabry, 1885
[11] Frobenius, J., Ueber die integration der linearen differentialgleichungen durch reihen, J. für reine und angewandte math., 76, 214-235, (1873) · JFM 05.0180.01
[12] Ince, E., Ordinary differential equations, (1926) · JFM 52.0461.03
[13] Lipshitz, L., D-finite power series, J. algebra, 122, 353-373, (1989) · Zbl 0695.12018
[14] Minh, M.N.; Petitot, M., Lyndon words, polylogarithms and the Riemann ζ function, Discrete maths, 217, 273-292, (2000) · Zbl 0959.68144
[15] Minh,, M.N.; Petitot, M.; van der Hoeven, J., Monodromy of generalized polylogarithms, (), 276-283 · Zbl 0920.11084
[16] Poincaré, H., Sur LES intégrales irrégulières des équations linéaires, Acta math., 8, 295-344, (1886) · JFM 18.0273.02
[17] Ramis, J.-P., Dévissage Gevrey, Astérisque, 59/60, 173-204, (1978) · Zbl 0409.34018
[18] Ramis, J.-P., LES séries k -sommables et leurs applications, Lecture notes of physics, 126, 178-199, (1980) · Zbl 1251.32008
[19] Richardson, D., How to recognize zero, J. symb. comput., 24, 627-645, (1997) · Zbl 0917.11062
[20] Stanley, R., Differentially finite power series, Eur. J. comb. (MR # 81m:05012), 1, 175-188, (1980) · Zbl 0445.05012
[21] Turrittin, H., Reduction of ordinary differential equations to the Birkhoff normal form, Trans. am. math. soc., 107, 485-507, (1963) · Zbl 0115.07002
[22] J. van der Hoeven, 1997
[23] van der Hoeven, J., Fast evaluation of holonomic functions, Tcs, 210, 199-215, (1999) · Zbl 0912.68081
[24] M. van Hoeij, 1996
[25] van Hoeij, M., Formal solutions and factorization of differential operators with power series coefficients, J. symp. comput., 24, 1-30, (1997) · Zbl 0924.12005
[26] Wasow, W., Asymptotic expansions for ordinary differential equations, (1967), Dover New York · Zbl 0169.10903
[27] Zeilberger, D., A holonomic systems approach to special functions identities, J. comput. appl. math., 32, 321-368, (1990) · Zbl 0738.33001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.